MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977D260
Medical Device Problem Codes Positioning Problem (3009); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 3550-32, lot#: unknown, product type: accessory.Other relevant device(s) are: product id: 3550-32, serial/lot #: unknown.Analysis of the needle found the spoon of the needle had a sharp undercut side.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative (rep) regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that on (b)(6) 2019 during an implant procedure, the physician noticed that the curved tip needle for the lead kit was defective.They struggled with threading the straight tipped needle, and had to re-enter the epidural space several times.The physician was ready to abort the case but then when they tried a second lead they were able to get in the first time using the curved tip needle from the 2nd lead kit.Issue was resolved.The rep reported they would be returning the product for analysis.
 
Additional Manufacturer Narrative
The previously reported conclusion codes no longer apply.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9457338
Report Number2649622-2019-23323
Device Sequence Number19603113
Product Code LGW
UDI-Device Identifier00763000006570
UDI-Public00763000006570
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2023
Device Model Number977D260
Device Catalogue Number977D260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR